| Model Number |
72404283-12 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) experienced herniation of the device, which was subsequently confirmed by magnetic resonance imaging (mri).The prosthesis remains implanted, and surgical intervention is planned.No additional patient complications have been reported.
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) experienced herniation of the device, which was subsequently confirmed by magnetic resonance imaging (mri).As a result, the pump was explanted and replaced.No additional patient complications have been reported.
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom of extrusion and the device allegation of migration are known risks associated with implant of these device as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.